ZHI BAI DI HUANG WAN
Aug 30, 2013
Hello, 30 years old male found out that i was poz 8 months ago and started atripla 4 month ago, think i'm doing good. I have diagnosed also with molluscum contagiosum. my dermatolog is freezing them. but they wont go away. Well. my cd4 are 315 and vl 89 but i thought of some traditional chinese medicine maybe some oil or smth . i went today in a store and the doctor prescribed me the ZHI BAI DI HUANG WAN (Anemarrhena, Phellodendron and Rehmannia Pill). It is an imune booster i would love to know any interaction with atripla, the recommendations of the "traditional chinese doctor " was not to worry about any interaction of the component of the atripla. anyway i would love some suggestion. Thank you so much fot the time
Response from Dr. Young
Hello and thanks for posting.
It's difficult for me to answer your question as most botanical/herbal products have not been adequately tested for their drug-drug interactions.
Noting that, Atripla's medications rarely have very significant interactions, so your probably ok.
Hope that helps and let us know how the Chinese product works for you. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hpv After Sucking Penis Sign Of HIV AIDS
- Swollen Glands After Licking Vagina Worried I Have HIV
- Can Selenium Sulfide Help With Flat Warts Hpv?
- How Long Do You Have To Wait To Have Sex After Using Premarin Vaginal Cream?
- What Are Std Symptoms On Tongue?
- Afraid Of Having Undiagnosed Hiv Infection
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.